MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS45017
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Stroke/CVA (1770); Headache (1880); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow up after a post-implantation procedure of the subject flow diverter stent the patient experienced sever headache, staggering, imbalance and a stroke.Magnetic resonance angiography (mra) was performed during which an acute lacunar infarct of the right central pons was discovered.The current patient's condition is recovering/resolving.
 
Event or Problem Description
It was reported that during a follow up after a post-implantation procedure of the subject flow diverter stent the patient experienced sever headache, staggering, imbalance and a stroke.Magnetic resonance angiography (mra) was performed during which an acute lacunar infarct of the right central pons was discovered.The current patient's condition is recovering/resolving.Update: additional information received on 23 may 2025 confirmed that the adverse event stroke is not related to the study device.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected - no adverse event.H1 type of reportable event - corrected - no serious injury.B2 outcomes attributed to ae - corrected - no adverse event.B5 executive summary - updated.Clinical signs code grid - updated.Health impact code grid - updated.Device code grid - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.A labelling review and risk assessment could not be performed as there was no allegation of failure or malfunction against the device.It cannot be confirmed that the device met specification, as the device was not returned.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated there were no device deficiencies noted.The device was successfully implanted and completely covered the aneurysm neck.As there was no allegation of failure or malfunction against the device an assignable cause of undeterminable will be assigned to the reported complaint.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
SURPASS EVOLVE 4.5MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21940109
Report Number3008881809-2025-00237
Device Sequence Number8835954
Product Code OUT
UDI-Device Identifier07613327386639
UDI-Public(01)07613327386639(17)230422(10)22240804
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Catalogue NumberFDS45017
Device Lot Number22240804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight82 KG